Translator Disclaimer
April 2009 Residue calculus for c-holomorphic functions
Maciej P. Denkowski
Author Affiliations +
Ark. Mat. 47(1): 73-89 (April 2009). DOI: 10.1007/s11512-008-0088-7

Abstract

In this paper we introduce Coleff–Herrera residue currents defined by systems of c-holomorphic functions and prove a Lelong–Poincaré and a Cauchy-type formula as well as the transformation law for these currents.

Citation

Download Citation

Maciej P. Denkowski. "Residue calculus for c-holomorphic functions." Ark. Mat. 47 (1) 73 - 89, April 2009. https://doi.org/10.1007/s11512-008-0088-7

Information

Received: 8 May 2006; Revised: 14 April 2008; Published: April 2009
First available in Project Euclid: 31 January 2017

zbMATH: 1183.32008
MathSciNet: MR2480916
Digital Object Identifier: 10.1007/s11512-008-0088-7

Rights: 2008 © Institut Mittag-Leffler

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.47 • No. 1 • April 2009
Back to Top